# SDR SWAA2019032531049

- Difficulty date: March 7, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 55,649 hours, 27,469 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cap
- Part number: 416A2304
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE END CAP MISSING.  R&R END CAP IAW SRM.
